Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

13 Weeks

This is me 13 weeks into Accutane (Sotret) Treatment (40mg(2x) daily).

No side effects so far other then a rash which I already took care of....

Does anyone know, even though I've picked in the past, will the red marks disappear with the accutane or after my treatment??

Comments?

    From the album:

    My Accutane Photo Trip

    • 17 pictures
    • 0 comments
    • 43 image comments

    Photo Information for 13 Weeks

    Camera information


      Recommended Comments

      Hi, what dosage are you on?? Did you get an initial breakout at all?? Because you don't have a before picture of your skin I can't really tell if it is helping yet. Accutane helps everyone, so just hang in there! I'm on day 38 and still in the initial breakout stage....and hating that! Good luck with the rest of your treatment!

      Share this comment


      Link to comment
      Hi, what dosage are you on?? Did you get an initial breakout at all?? Because you don't have a before picture of your skin I can't really tell if it is helping yet. Accutane helps everyone, so just hang in there! I'm on day 38 and still in the initial breakout stage....and hating that! Good luck with the rest of your treatment!

      Yea hey, I had a really bad initial breakout, lasted like a few weeks or so.

      I'm on 80mg a day (40mg 2x a day). You don't want to see the before picture, lol.

      Oh and I have really red skin! I'm sure you'll do fine. Best of luck.

      Share this comment


      Link to comment

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×